Volume 16, Issue 3 (10-2019)                   2019, 16(3): 55-68 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Darvishi salokolaei D. Some Duality Results in Grey Linear Programming Problem . Journal of Operational Research and Its Applications. 2019; 16 (3) :55-68
URL: http://jamlu.liau.ac.ir/article-1-1599-en.html
Department of Mathematics, Payame Noor University, Tehran, Iran
Abstract:   (1206 Views)
Different approaches are presented to address the uncertainty of data and appropriate description of uncertain parameters of linear programming models. One of them is to use the grey systems theory in modeling such problem. Especially, recently, grey linear programming has attracted many researchers. In this paper, a kind of linear programming with grey coefficients is discussed. Introducing the dual grey linear programming problem, using the practical concept of whitening of grey numbers, some relations between primal and dual problems are presented. Also, the parametric model and dual grey linear programming were compared. The relationships between the primal and dual linear programming solutions in the grey environment are investigated and some of the results are reported with an example.
Full-Text [PDF 837 kb]   (512 Downloads)    
Type of Study: Research | Subject: Special
Received: 2017/11/27 | Accepted: 2019/04/20 | Published: 2019/10/2

Add your comments about this article : Your username or Email: